# SDR SWAA2020030442119

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7502U5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT FWD CARGO BAY BS500B AFT SIDE LBL25 WL156.         REMOVED AND REPLACED ON INTERCOSTAL ANGLE AT FWD CARGO BAY BS 500B AFT SIDE LBL 25 IAW SRM 51-40-02 AND DWG 143A7505 REV A 80641U 27FEB20 P/N 143A7502U5 PO# 755718.
